Connect
MJA
MJA

Levamisole as an adulterant in a cocaine overdose fatality

Johan A Duflou, Issabella G Brouwer and Shane Darke
Med J Aust 2010; 192 (12): 724.
Published online: 21 June 2010

To the Editor: We present a case of fatal cocaine overdose in which the drug was contaminated with levamisole, a therapeutic agent known to cause reversible agranulocytosis.

  • Johan A Duflou1
  • Issabella G Brouwer1
  • Shane Darke2

  • 1 Department of Forensic Medicine, Sydney South West Area Health Service, Sydney, NSW.
  • 2 National Drug and Alcohol Research Centre, University of New South Wales, Sydney, NSW.


Author

remove_circle_outline Delete Author
add_circle_outline Add Author

Comment
Do you have any competing interests to declare? *

I/we agree to assign copyright to the Medical Journal of Australia and agree to the Conditions of publication *
I/we agree to the Terms of use of the Medical Journal of Australia *
Email me when people comment on this article

Responses are now closed for this article.